# SDR QMLA2012122112194

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 2,903 hours, 9,309 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 469010008
- Part serial: 1341
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,903 hours, 9,309 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN OF AC TRANSMISSION CHIP LIGHT ILLUMINATED.  CHIP PLUG WAS INSPECTED AND FOUND A SLIGHT STRAN OF DEBRIS.  INSPECTED FILTER ASSY AND FOUND NO UNUSUAL CONTAMINATION.  ELECTED TO REPLACE THE FILTER.  ALL WORK WAS PERFORMED IAW EC 135-63A-012, REV 5. CONCLUDED THAT RESULTS OF INSPECTION, WERE OF STAGE "A" TYPE WITH NO FURTHER REQUIREMENTS.
